# SDR QR9R2025021000001

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1572375
- Aircraft time: 4,033 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: K46159
- Condition: Failed
- Location: Heater
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BLEED HEATING ADVISORY DOES NOT COME ON WHEN RHEOSTAT IS TURNED ON. TEMP WAS 4 DEGREES AND NO HEAT WAS FELT FROM THE VENTS. REMOVED AND REPLACED HEAT EJECTOR ASSEMBLY IAW AMM 21-41-00, 4-1.
